# SDR ASAA2013021793897

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2718
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP DENT WITH EVIDENCE OF A CRACK, 35 INCHES FROM OTBD EDGE 1/2 INCH UP FROM T/E UPPER SKIN.  REPAIRED IAW SRM 51 70 10, REP 2, PG 201.
